White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Semigroups of left quotients: existence, straightness and locality

Gould, V. (2003) Semigroups of left quotients: existence, straightness and locality. Journal of Algebra, 267 (2). pp. 514-541. ISSN 0021-8693

Full text not available from this repository.
Item Type: Article
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 14 May 2009 12:31
Last Modified: 14 May 2009 12:31
Published Version: http://dx.doi.org/10.1016/S0021-8693(03)00282-5
Status: Published
Publisher: Elsevier Science B.V.
Identification Number: 10.1016/S0021-8693(03)00282-5
URI: http://eprints.whiterose.ac.uk/id/eprint/6429

Actions (repository staff only: login required)